MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Ischemia (1942); Respiratory Failure (2484); Embolism/Embolus (4438); Renal Impairment (4499)
Date of Event 04/21/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #plc141000/ serial #(b)(6)/ udi #(b)(4) as a component of the same system.Catalog #ataa43720160a/ serial #(b)(6)/ udi #(b)(4) which is captured in manufacturer report #2017233-2025-06209.Catalog #ceb231410a/ serial #(b)(6)/ udi #(b)(4) which is captured in manufacturer report #3013164176-2025-02530.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported through the aaa 24-01 tambe post approval study: on (b)(6) 2025, the patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.An ataa43720160a tambe aortic component, ceb231410a gore® excluder® iliac branch endoprosthesis iliac branch component, and two gore® excluder® aaa endoprosthesis contralateral leg components (plc141000 and plc141200) were implanted.A csf drain and intraoperative neurophysiological monitoring (mep/ssep) were utilized prophylactically during the procedure.On the same day, cholesterol emboli syndrome, acute kidney injury (aki), and right lower extremity ischemia were reported.The cholesterol emboli syndrome was noted as disease related.The aki was noted as not related to the device, procedure, or disease.The patient was taken back to the operating room for right common femoral artery thromboendarterectomy, right femoral artery interposition graft placement, and thrombectomy of the right femoropopliteal artery.The ischemia was noted as resolved on the same day.On (b)(6) 2025, the patient entered respiratory failure.It was noted that the respiratory failure required prolonged (>24 hour) mechanical ventilation or reintubation.The respiratory failure was noted as not related to the device, procedure, or disease.The patient was placed on continuous renal replacement therapy (new onset dialysis) for treatment of the aki on (b)(6) 2025.On (b)(6) 2025, the patient expired.The cause of death was noted as related to the respiratory failure and cholesterol emboli syndrome.
 
Additional Manufacturer Narrative
H.6.Investigation conclusions codes d1001 and d12 remain unchanged.Additional manufacturer narrative: ifu statement corrected.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, embolization (micro and macro) with transient or permanent ischemia, renal complications (e.G., artery occlusion, contrast toxicity, insufficiency, failure), pulmonary complications (e.G., pneumonia, respiratory failure), and death.Additionally, the ifu states that key anatomic elements that may affect successful exclusion of the aneurysm include, but are not limited to, significant thrombus and/or calcium at the arterial implantation sites, specifically the proximal aortic neck and distal iliac artery interface.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22926036
Report Number3013164176-2025-02657
Device Sequence Number10230836
Product Code MIH
UDI-Device Identifier00733132618675
UDI-Public(01)00733132618675(17)271202
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC141200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIRECT ORAL ANTICOAGULANT (UNK).
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention; Death;
Patient Age74 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite